Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Abdi, Ahmad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 14.

Article

Abdi, Ahmad, Cornuéjols, Gérard and Lee, Dabeen (2019) Resistant sets in the unit hypercube. Mathematics of Operations Research. ISSN 0364-765X (In Press)

Abdi, Ahmad, Cornuéjols, Gérard, Guričanová, Natália and Lee, Dabeen (2019) Cuboids, a class of clutters. Journal of Combinatorial Theory, Series B. ISSN 0095-8956

Abdi, Ahmad, Cornuejols, Gerard and Lee, Dabeen (2019) Intersecting restrictions in clutters. Combinatorica. ISSN 0209-9683 (In Press)

Abdi, Ahmad and Cornuéjols, Gérard (2019) Idealness and 2-resistant sets. Operations Research Letters, 47 (5). pp. 358-362. ISSN 0167-6377

Abdi, Ahmad and Guenin, Bertrand (2019) The minimally non-ideal binary clutters with a triangle. Combinatorica, 39 (4). 719 - 752. ISSN 0209-9683

Abdi, Ahmad and Guenin, Bertrand (2019) The two-point Fano and ideal binary clutters. Combinatorica, 39 (4). 753 - 777. ISSN 0209-9683

Abdi, Ahmad and Lee, Dabeen (2019) Deltas, extended odd holes and their blockers. Journal of Combinatorial Theory. Series B, 136. pp. 193-203. ISSN 0095-8956

Abdi, Ahmad and Pashkovich, Kanstantsin (2018) Delta minors, delta free clutters, and entanglement. SIAM Journal on Discrete Mathematics, 32 (3). pp. 1750-1774. ISSN 0895-4801

Abdi, Ahmad, Pashkovich, Kanstantsin and Cornuéjols, Gérard (2018) Ideal clutters that do not pack. Mathematics of Operations Research, 43 (2). pp. 533-553. ISSN 0364-765X

Abdi, Ahmad, Fukasawa, Ricardo and Sanitàa, Laura (2018) Opposite elements in clutters. Mathematics of Operations Research, 43 (2). pp. 428-459. ISSN 0364-765X

Abdi, Ahmad and Guenin, Bertrand (2018) Packing odd T-joins with at most two terminals. Journal of Graph Theory, 87 (4). pp. 587-652. ISSN 0364-9024

Abdi, Ahmad and Fukasawa, Ricardo (2016) On the mixing set with a knapsack constraint. Mathematical Programming, 157 (1). pp. 191-217. ISSN 0025-5610

Abdi, Ahmad, Feldmann, Andreas Emil, Guenin, Bertrand, Könemann, Jochen and Sanita, Laura (2016) Lehman's theorem and the directed Steiner tree problem. SIAM Journal on Discrete Mathematics, 30 (1). pp. 141-153. ISSN 0895-4801

Book Section

Abdi, Ahmad, Cornuejols, Gerard and Lee, Dabeen (2019) Identically self-blocking clutters. In: Lodi, Andrea and Nagarajan, Viswanath, (eds.) Integer Programming and Combinatorial Optimization - 20th International Conference, IPCO 2019, Proceedings. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Springer Verlag, pp. 1-12. ISBN 9783030179526

This list was generated on Fri Nov 15 04:40:56 2019 GMT.